# SDR DXTA2013021905292

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N420QS
- Make and model: Gulstm GIV
- Aircraft serial: 1320
- Aircraft time: 11,841 hours, 5,786 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MLG GREEN INDICATOR LIGHT ILLUMINATED IN FLIGHT AT FL410, 30 MINUTES AFTER TAKEOFF. NO SIGNIFICANT WEATHER AT ALTITUDE. COCKPIT LIGHTS WERE TESTED BUT GREEN LIGHT REMAINED ILLUMINATED. AFTER 45 MINUTES AT CRUISE, COCKPIT LIGHTS WERE ADJUSTED FOR NIGHT FLIGHT AND THEN THE GREEN GEAR LIGHT EXTINGUISHED. LANDING GEAR EXTENSION WAS NORMAL AND A NORMAL LANDING WAS PERFORMED.  JACKED ACFT.  PERFORMED VISUAL INSPECTION OF THE RT MLG AREA FOUND NO DEFECTS.  PERFORMED GEAR SWINGS.  NO DEFECTS NOTED. REMOVED CONNECTOR ON RT MLG SIDE BRACE ACTUATOR DOWNLOCK SWITCH.  FOUND THE MALE AND FEMALE ENDS OF THE PLUG SATURATED WITH MOISTURE INSIDE THE PLUG.  CLEANED AND REINSTALLED.  PERFORMED GEAR SWING.  NO DEFECTS NOTED.  NO FURTHER ACTION REQUIRED AT THIS TIME. WORK PERFORMED IAW GIV MSG3 AMM 32-00-00. DOWN JACKED ACFT.
